# SDR ASOA2015122114277

- Difficulty date: December 21, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 28,709 hours, 20,224 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-813
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDEWALL SEAT RAIL IS CORRODED AT FS 785.15 - 813 LT SIDE.  COMPLIED WITH EC/TC REO 670-53-00-013 AND GREO 670-53-00-013, REV J.
